# SDR ASAA0540437

- Difficulty date: August 31, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353561
- Condition: Corroded
- Location: Fs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND STRINGER TIE CLIP BS 807 STRINGER RT IS CORRODED.  REMOVED CLIP, FABRICATED AND INSTALLED NEW CLIP IAW B737-400 SRM 51-30-1, AND 51-40-2.  (M)
